# SDR SWAA2019080735698

- Difficulty date: July 17, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A131013
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, FORWARD SIDE OF BULKHEAD, ATTACH ANGLE CRACKED AT BS. 294.5, STR. 23L, COMMON TO BULKHEAD. / R&R STRINGER TIE IAW SRM AND DWG.
